Alert archive / Iowa / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 186, NWS Des Moines, IA

June 8, 2008Carroll County, Crawford County, Iowa

NWS Des Moines, IA issued this severe thunderstorm warning at Jun 8, 2008, 3:18 AM CDT for Carroll County, Crawford County, Iowa. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jun 8, 2008, 3:18 AM CDT (08:18 UTC)
Expired
Jun 8, 2008, 4:00 AM CDT
In force
42 min
Issued by
NWS Des Moines, IA
Area
Storm-based polygon

Counties Carroll County, IA, Crawford County, IA

The radar

The Des Moines radar (KDMX), 121 km from the middle of the area, began a volume at 08:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 8, 3:05 AM CDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Minneapolis, MN (KMPX), launched 00:00Z, 8.3 hours before the alert went out and 336 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Minneapolis, MN at 00:00Z on 2008-06-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Minneapolis, MN at 00:00Z on 2008-06-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -22 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1710 m above ground
0-6 km bulk shear
72 kt
0-1 km storm-relative helicity
-22 m²/s²
0-3 km storm-relative helicity
288 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.1

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Des Moines, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 8, 1:41 AM CDT, 1 hour 37 minutes earlier.

Area forecast discussion, Jun 8, 1:41 AM CDT, 1 hour 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DES MOINES IA
141 AM CDT SUN JUN 8 2008

.UPDATE...
UPDATE FOR 06Z TAF DISCUSSION.

&&

.DISCUSSION...
HAVE UPDATED ZONES TO REFLECT THE INCREASED SFC WINDS ACROSS THE
AREA. INFLOW NOW UP TO 40 MPH AT TIMES THOUGH WINDS SHOULD DROP A
BIT AFTER SUNSET...SOME GUSTS AND INFLOW SHOULD CONTINUE.

&&

.PREVIOUS DISCUSSION...
CONTINUED THREAT FOR SEVERE WEATHER ACROSS THE REGION FOR TONIGHT
WITH WARM FRONTAL BOUNDARY IN PLACE OVER THE NORTHERN AREAS OF THE
STATE...STRONG MOISTURE TRANSPORT NORTH AND APPROACHING WAVE
ENERGY.  PARAMETERS SUGGEST THAT EARLY EVENING THREAT FOR TORNADOES
WILL TRANSITION TO HEAVY RAIN AND WIND THREAT AS THE NIGHT
PROGRESSES.

AS OF MID AFTERNOON...MOST OF THE FORECAST AREA WELL IN THE WARM
SECTOR WITH INCREASING CONVERGENCE ALONG THE COLD FRONT ACROSS
EASTERN NEBRASKA AND KANSAS. FOR NOW THE MAIN SEVERE THREAT WILL BE
FOCUSED OVER NORTHERN/EASTERN SECTIONS WHERE CAP IS NOT PRESENT.
MODELS DIFFER IN CAP EROSION OVERNIGHT WITH GFS CONTINUING TO
INDICATE THE CAP WILL HOLD ACROSS THE REGION THROUGH MUCH OF THE
NIGHT WITH EURO/NAM SUGGESTING A MUCH MORE MARGINAL CAP OVER THE
AREA. WILL LEAN CONSERVATIVE FOR NOW TOWARD GREATER THUNDER
POTENTIAL AS CONVERGENCE WEST OF THE AREA IS RATHER STRONG AND BOTH
GFS/NAM CORFIDI VECTORS SUGGEST BACK BUILDING/TRAINING STORMS A
PRETTY GOOD POSSIBILITY TOWARD 06Z/12Z ACROSS THE REGION. WITH THAT
IN MIND...
HAVE EXPANDED THE FLASH FLOOD WATCH A FEW COUNTIES FARTHER
SOUTHEAST. STILL NOT A CERTAINTY FOR OVERNIGHT TONIGHT.

WITH THE MAIN WAVE ARRIVING ON SUNDAY AND SUNDAY NIGHT...WILL BE
LOOKING AT ANOTHER POSSIBLE HEAVY RAINFALL EVENT OVER SOUTHERN
PORTIONS OF THE AREA AS ANOTHER WAVE RIDES ALONG THE BOUNDARY. AFTER
TNTS STORMS EVOLVE...WILL BE REEVALUATING WHERE THE BEST PLACEMENT
OF ANY NEW FF.A WILL BE. TEMPS TO CONTINUE WARM WITH MODEST LEVELS
OF HUMIDITY OVER THE AREA. LARGE SCALE PATTERN REMAINS THE SAME FOR
THIS PACKAGE...SO AFTER A BREAK ON TUESDAY...ANOTHER WARM AIR
ADVECTION THUNDER EVENT IS POSSIBLE WED WITH MORE WET WEATHER
THROUGH THURS/FRI. TIMING OF LATTER WEEK EVENT IS STILL IN QUESTION
BUT CONTINUE TO FAVOR THE SLOWER EURO...WHICH IS NOW KEEPING STORMS
AROUND FOR FRIDAY. GIVEN CURRENT ACTIVE WX...HAVE NOT FOCUSED
HEAVILY ON EXTENDED CHANGES AND MAY HAVE TO MODIFY TIMING OF LATE
WEEK PRECIP TOMORROW. NO MAJOR CHANGES TO TEMPS FOR THE BALANCE OF
THE WEEK.

&&

.HYDROLOGY...
DEPENDING ON THE OUTFLOW THIS EVENING POSSIBLE THAT STORMS MAY
EXTEND A BIT FARTHER SOUTH OVERNIGHT TONIGHT...MANY PARAMETERS
CONTINUE TO COME TOGETHER FOR ANOTHER ROUND OF HEAVY RAIN AND
FLOODING TONIGHT.  300-310K MOISTURE TRANSPORT IS VERY IMPRESSIVE AS
LLJ STRENGTHENS...ALONG WITH ELEVATED INSTABILITY AND HIGH END K
INDEX.  PWS AROUND 2 INCHES...MEAN WIND PARALLEL TO FRONT AND WEAK
CORFIDI VECTOR MOVEMENT ALL SUGGEST HEAVY TRAINING RAINS.  SHOULD
AGAIN BE VERY EFFICIENT WITH HIGH WCDS.  300-310K MOISTURE
CONVERGENCE IS ALL OVER THE PLACE AMONG MODELS HOWEVER SO HAVE BROAD
BRUSHED FLASH FLOOD WATCH TO BE SAFE WITH NO FAVORED LOCATIONS.
JUST ABOUT ALL AREAS ARE JUICED AND WILL NOT TAKE MUCH TO PRODUCE
ADDITIONAL FLOODING.  QPF AMOUNTS MAY NOT BE QUITE AS HIGH AS
PREVIOUS EVENTS...BUT IT WILL NOT TAKE MUCH UNFORTUNATELY. WILL
MAINTAIN THE CURRENT WATCH...BUT EXPAND A FEW COUNTIES SOUTHEAST.

&&

.AVIATION...08/06Z
EXPECT PROLONGED THUNDERSTORM EVENT OF VARIED INTENSITIES THROUGH
MUCH OF SUN AFFECTING FOD/MCW/ALO INITIALLY AND THEN GRADUALLY
WORKING TOWARDS DSM/OTM.  COULD VERY WELL SEE IFR OR LOWER
CONDITIONS...BUT HAVE BROAD BRUSHED MVFR FOR STARTERS WITH TIMING OF
LOWER CONDITIONS VERY DIFFICULT TO TIME.  CONDITIONS SHOULD IMPROVE
BY LATE AFTERNOON INTO THE EVENING FROM NW TO SE.

&&

.DMX...FLASH FLOOD WATCH TONIGHT EXPANDED SOUTHEAST TO GENERALLY
ALONG AND NW OF LAMONI-KNOXVILLE-GRINNELL LINE.

&&

CC/REV/BSS
Hazardous weather outlook, Jun 7, 5:11 PM CDT, 10 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DES MOINES IA
511 PM CDT SAT JUN 7 2008

IAZ004>007-015>017-023>028-033>039-044>050-057>062-070>074-
081>084-092>094-082215-
EMMET-KOSSUTH-WINNEBAGO-WORTH-PALO ALTO-HANCOCK-CERRO GORDO-
POCAHONTAS-HUMBOLDT-WRIGHT-FRANKLIN-BUTLER-BREMER-SAC-CALHOUN-
WEBSTER-HAMILTON-HARDIN-GRUNDY-BLACK HAWK-CRAWFORD-CARROLL-GREENE-
BOONE-STORY-MARSHALL-TAMA-AUDUBON-GUTHRIE-DALLAS-POLK-JASPER-
POWESHIEK-CASS-ADAIR-MADISON-WARREN-MARION-ADAMS-UNION-CLARKE-
LUCAS-TAYLOR-RINGGOLD-DECATUR-
511 PM CDT SAT JUN 7 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL IOWA.

.DAY ONE...TONIGHT

ANOTHER SIGNIFICANT THUNDERSTORM EVENT IS UNFOLDING WITH SEVERE
WEATHER AND HEAVY FLOODING RAINS POSSIBLE TONIGHT.

ALL FORMS OF SEVERE WEATHER COULD OCCUR INCLUDING LARGE HAIL
...DAMAGING WINDS...TORNADOES AND FLASH FLOODING. RAINFALL AMOUNTS
MAY REACH ONE TO TWO INCHES...AND POSSIBLY IN EXCESS OF THREE
INCHES LATER IN THE EVENING.

A FLASH FLOOD WATCH IS IN EFFECT FOR THE AREA TONIGHT. PLEASE REFER
TO THE NATIONAL WEATHER SERVICE WEBSITE AT WEATHER.GOV/DESMOINES FOR
ADDITIONAL DETAILS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

MORE THUNDERSTORMS ARE ANTICIPATED SUNDAY WITH THE CONTINUED
POTENTIAL FOR SEVERE WEATHER...HEAVY RAINS AND FLOODING.
THUNDERSTORM CHANCES OF VARIED DEGREES REMAIN IN THE FORECAST
THROUGH NEXT WEEK WITH PEAK PROBABILITIES AROUND THURSDAY...WHICH
WILL BE THE MOST LIKELY TIME FOR SEVERE WEATHER AND POSSIBLY HEAVY
RAINS AS WELL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED TONIGHT FOR MANY AREAS AND POSSIBLY
INTO NEXT WEEK. THE MOST ACTIVE PERIODS APPEAR TO BE TONIGHT...
SUNDAY AFTERNOON...AND AGAIN AROUND THURSDAY.

IAZ075-085-086-095>097-082215-
MAHASKA-MONROE-WAPELLO-WAYNE-APPANOOSE-DAVIS-
511 PM CDT SAT JUN 7 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST IOWA.

.DAY ONE...TONIGHT

CHANCES FOR THUNDERSTORMS RETURN TO THE FORECAST TONIGHT. IF
STORMS DO MATERIALIZE...THEY WOULD HAVE THE POTENTIAL FOR LARGE
HAIL...DAMAGING WINDS...LOCALLY HEAVY RAINS AND POSSIBLE ISOLATED
TORNADOES.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

BETTER CHANCES FOR THUNDERSTORMS EXIST SUNDAY WITH THE POTENTIAL
FOR SEVERE WEATHER...HEAVY RAINS AND FLOODING. THUNDERSTORM
CHANCES OF VARIED DEGREES REMAIN IN THE FORECAST THROUGH NEXT WEEK
WITH PEAK PROBABILITIES AROUND THURSDAY...WHICH WILL BE THE MOST
LIKELY TIME FOR SEVERE WEATHER AND POSSIBLY HEAVY RAINS AS WELL.

.SPOTTER INFORMATION STATEMENT...

THE POTENTIAL FOR SPOTTER ACTIVATION WILL EXIST THROUGH THE
WEEKEND AND THROUGH NEXT WEEK. THE MOST ACTIVE PERIODS APPEAR TO
BE SUNDAY AFTERNOON AND EVENING...AND AGAIN AROUND THURSDAY.

REV

In the hours before

Local storm report, Jun 8, 2:04 AM CDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
204 AM CDT SUN JUN 08 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1117 AM     TSTM WND DMG     JANESVILLE              42.64N 92.46W
06/07/2008                   BREMER             IA   TRAINED SPOTTER

            AT THE HIGH SCHOOL IN JANESVILLE THE ROOF TO THE SOFTBALL
            DUGOUT WAS RIPPED OFF AND PARTS WRAPPED AROUND A LIGHT
            POLE. THE FENCE WAS BLOWN OVER.

&&

RUSSELL
Local storm report, Jun 8, 2:06 AM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE DES MOINES IA
206 AM CDT SUN JUN 08 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1117 PM     TSTM WND DMG     JANESVILLE              42.64N 92.46W
06/07/2008                   BREMER             IA   TRAINED SPOTTER

            AT THE HIGH SCHOOL IN JANESVILLE THE ROOF TO THE SOFTBALL
            DUGOUT WAS RIPPED OFF AND PARTS WRAPPED AROUND A LIGHT
            POLE. THE FENCE WAS BLOWN OVER.

&&

RUSSELL
Local storm report, Jun 8, 2:18 AM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
218 AM CDT SUN JUN 08 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 AM     FLASH FLOOD      4 S FORT DODGE          42.44N 94.18W
06/08/2008                   WEBSTER            IA   TRAINED SPOTTER

            WATER OVER THE ROAD AT THE UNDERPASS OF THE HWY 20 AND
            HWY 169 INTERCHANGE.

&&

RUSSELL
Local storm report, Jun 8, 2:34 AM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
234 AM CDT SUN JUN 08 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0226 AM     FLASH FLOOD      WAVERLY                 42.73N 92.47W
06/08/2008                   BREMER             IA   TRAINED SPOTTER

            TORRENTIAL RAIN OVER 15 MINUTES CAUSING STREET FLOODING.

&&

RUSSELL
Local storm report, Jun 8, 3:01 AM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
301 AM CDT SUN JUN 08 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 AM     HEAVY RAIN       ALDEN                   42.51N 93.38W
06/08/2008  M4.75 INCH       HARDIN             IA   TRAINED SPOTTER

            NUMEROUS ROADS IN ALDEN FLOODED.

&&

RUSSELL
Local storm report, Jun 8, 3:11 AM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DES MOINES IA
311 AM CDT SUN JUN 08 2008

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0234 AM     FLASH FLOOD      SCHALLER                42.50N 95.30W
06/08/2008                   SAC                IA   LAW ENFORCEMENT

            STREET FLOODING IN SCHALLER WITH PEA SIZE HAIL.

0242 AM     FLASH FLOOD      SAC CITY                42.42N 95.00W
06/08/2008                   SAC                IA   LAW ENFORCEMENT

            STREET FLOODING.

0256 AM     FLASH FLOOD      EARLY                   42.46N 95.15W
06/08/2008                   SAC                IA   LAW ENFORCEMENT

            WATER OVER ROAD ON HWY 71 NEAR EARLY. STREET FLOODING IN
            EARLY.

&&

RUSSELL

The office that day

Everything else NWS Des Moines, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 7, 7:14 PM CDTTornado WarningDMXHumboldt, Webster, Wright46 min
Jun 7, 7:15 PM CDTTornado WarningDMXHamilton, Webster, Wright45 min
Jun 7, 7:32 PM CDTFlash Flood WarningDMXCrawford6 hr
Jun 7, 7:32 PM CDTSevere Thunderstorm WarningDMXCrawford, Sac58 min
Jun 7, 7:41 PM CDTFlash Flood WarningDMXWebster6 hr
Jun 7, 8:03 PM CDTRiver Flood WarningDMXStory9 hr
Jun 7, 8:03 PM CDTRiver Flood WarningDMXStory9 hr
Jun 7, 8:17 PM CDTSevere Thunderstorm WarningDMXFranklin, Wright20 min
Jun 7, 8:23 PM CDTFlash Flood WarningDMXWright12 hr
Jun 7, 9:20 PM CDTFlash Flood WarningDMXFranklin, Hamilton, Hardin6 hr
Jun 7, 9:24 PM CDTRiver Flood WarningDMXWapello62 days
Jun 7, 9:24 PM CDTRiver Flood WarningDMXEmmet14 days
Jun 7, 9:24 PM CDTRiver Flood WarningDMXHamilton, Webster6 days
Jun 7, 9:24 PM CDTRiver Flood WarningDMXPolk8 hr
Jun 7, 9:32 PM CDTRiver Flood WarningDMXBlack Hawk, Bremer9 days
Jun 7, 9:55 PM CDTFlash Flood WarningDMXBlack Hawk, Bremer, Butler, Grundy6 hr
Jun 7, 10:05 PM CDTSevere Thunderstorm WarningDMXBlack Hawk, Tama29 min
Jun 7, 10:23 PM CDTAreal Flood WarningDMXWorth12 hr
Jun 7, 11:13 PM CDTSevere Thunderstorm WarningDMXPalo Alto33 min
Jun 7, 11:21 PM CDTSevere Thunderstorm WarningDMXBlack Hawk39 min
Jun 7, 11:27 PM CDTFlash Flood WarningDMXCarroll6 hr
Jun 7, 11:59 PM CDTFlash Flood WarningDMXWinnebago, Worth6 hr
Jun 8, 12:32 AM CDTSevere Thunderstorm WarningDMXFranklin, Hamilton, Hardin, Wright43 min
Jun 8, 12:44 AM CDTTornado WarningDMXFranklin, Wright31 min
Jun 8, 12:48 AM CDTAreal Flood WarningDMXCalhoun, Pocahontas, Sac13 hr
Jun 8, 1:08 AM CDTSevere Thunderstorm WarningDMXButler, Franklin, Grundy, Hardin52 min
Jun 8, 1:27 AM CDTFlash Flood WarningDMXCrawford6 hr
Jun 8, 1:43 AM CDTFlash Flood WarningDMXWebster6 hr
Jun 8, 1:48 AM CDTSevere Thunderstorm WarningDMXBlack Hawk, Bremer, Butler42 min
Jun 8, 3:30 AM CDTFlash Flood WarningDMXFranklin, Hamilton, Hardin6 hr
Jun 8, 3:37 AM CDTSevere Thunderstorm WarningDMXAdair, Adams, Cass53 min
Jun 8, 3:51 AM CDTAreal Flood AdvisoryDMXHumboldt6 hr
Jun 8, 4:36 AM CDTAreal Flood WarningDMXCerro Gordo, Hancock6 hr
Jun 8, 5:27 AM CDTAreal Flood WarningDMXCarroll12 hr
Jun 8, 5:40 AM CDTAreal Flood WarningDMXWinnebago12 hr
Jun 8, 6:06 AM CDTSevere Thunderstorm WarningDMXJasper, Polk, Story24 min
Jun 8, 6:26 AM CDTSevere Thunderstorm WarningDMXMadison, Warren21 min
Jun 8, 6:37 AM CDTAreal Flood AdvisoryDMXBoone, Dallas, Jasper, Marshall, Polk, Story3 hr
Jun 8, 7:06 AM CDTAreal Flood AdvisoryDMXBlack Hawk, Bremer, Butler, Grundy3 hr
Jun 8, 7:14 AM CDTSevere Thunderstorm WarningDMXJasper, Marshall, Tama46 min
Jun 8, 7:27 AM CDTFlash Flood WarningDMXBoone, Dallas, Polk, Story6 hr
Jun 8, 7:31 AM CDTFlash Flood WarningDMXJasper, Marshall6 hr
Jun 8, 7:35 AM CDTAreal Flood WarningDMXCrawford12 hr
Jun 8, 7:41 AM CDTAreal Flood WarningDMXWebster12 hr
Jun 8, 7:58 AM CDTAreal Flood AdvisoryDMXMadison, Warren3 hr
Jun 8, 8:17 AM CDTAreal Flood WarningDMXWright12 hr
Jun 8, 8:58 AM CDTRiver Flood WarningDMXGreene37 hr
Jun 8, 8:58 AM CDTRiver Flood WarningDMXPolk7 days
Jun 8, 9:04 AM CDTFlash Flood WarningDMXCerro Gordo6 hr
Jun 8, 9:27 AM CDTRiver Flood WarningDMXDallas, Polk37 hr
Jun 8, 9:44 AM CDTRiver Flood WarningDMXPolk7 hr
Jun 8, 9:46 AM CDTRiver Flood WarningDMXPolk45 hr
Jun 8, 9:59 AM CDTFlash Flood WarningDMXMadison, Warren6 hr
Jun 8, 10:53 AM CDTFlash Flood WarningDMXBlack Hawk6 hr
Jun 8, 11:22 AM CDTAreal Flood WarningDMXAdair, Audubon, Bremer, Butler, Calhoun, Carroll and 21 more9 hr
Jun 8, 11:27 AM CDTRiver Flood WarningDMXPolk12 days
Jun 8, 12:06 PM CDTRiver Flood WarningDMXStory43 hr
Jun 8, 12:06 PM CDTRiver Flood WarningDMXStory34 hr
Jun 8, 1:37 PM CDTSevere Thunderstorm WarningDMXAdair, Cass53 min
Jun 8, 1:42 PM CDTRiver Flood WarningDMXMadison, Warren42 hr
Jun 8, 1:45 PM CDTAreal Flood WarningDMXBoone, Dallas, Jasper, Marshall, Polk, Story6 hr
Jun 8, 1:56 PM CDTFlash Flood WarningDMXCass5 hr
Jun 8, 2:03 PM CDTFlash Flood WarningDMXHancock, Kossuth, Winnebago, Worth6 hr
Jun 8, 2:22 PM CDTSevere Thunderstorm WarningDMXGreene, Hamilton, Webster38 min
Jun 8, 2:29 PM CDTSevere Thunderstorm WarningDMXAdair, Cass, Guthrie46 min
Jun 8, 2:36 PM CDTFlash Flood WarningDMXAdair, Greene, Guthrie, Webster5 hr
Jun 8, 2:52 PM CDTFlash Flood WarningDMXCerro Gordo6 hr
Jun 8, 2:56 PM CDTSevere Thunderstorm WarningDMXAdams, Taylor49 min
Jun 8, 3:11 PM CDTFlash Flood WarningDMXBoone, Dallas, Hamilton, Wright5 hr
Jun 8, 3:16 PM CDTFlash Flood WarningDMXAdams, Taylor4 hr
Jun 8, 3:27 PM CDTTornado WarningDMXAdams, Ringgold, Taylor33 min
Jun 8, 3:32 PM CDTFlash Flood WarningDMXButler6 hr
Jun 8, 3:48 PM CDTFlash Flood WarningDMXJasper, Marshall, Tama4 hr
Jun 8, 4:09 PM CDTFlash Flood WarningDMXMadison, Ringgold, Union3 hr
Jun 8, 4:15 PM CDTTornado WarningDMXMarshall, Tama45 min
Jun 8, 4:22 PM CDTSevere Thunderstorm WarningDMXLucas, Marion, Warren38 min
Jun 8, 4:25 PM CDTTornado WarningDMXClarke, Madison, Union20 min
Jun 8, 4:36 PM CDTTornado WarningDMXTama24 min
Jun 8, 4:41 PM CDTFlash Flood WarningDMXClarke, Lucas, Marion, Warren3 hr
Jun 8, 4:44 PM CDTSevere Thunderstorm WarningDMXClarke, Lucas, Madison, Marion, Warren24 min

Nearby

Severe Thunderstorm Warnings in Iowa, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.